# SDR UPS08M52864

- Difficulty date: July 14, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 46,209 hours, 7,065 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING LOWER WINGLET FOUND CRACKED AT AFT FITTING DURING BOROSCOPE INSPECTION.  LT WING LOWER WINGLET CRACKED AFT FITTING REPLACED IAW EO MD11-5720- 27680-A APPENDIX D.
